# SDR CA060626006

- Difficulty date: June 22, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 35,428 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector Panel
- Part number: 1305221
- Condition: Unknown
- Location: Cabin Pressure
- Part time: 23,742 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) DURING FLIGHT CABIN PRESSURE WARNING LIGHT ILLUMINATED AT FLT LVL 230, F/A REPORTED MAIN CABIN DOOR SEAL LEAKING. AIRCRAFT COMMENCED RAPID DECENT AT 3000`/MIN . AFTER NORMAL LANDING AT DESTINATION , AIRCRAFT DEPARTED UNDER MEL FOR UNPRESSURIZED FLIGHT. AFTER ARRIVAL AT MAINTENANCE BASE, MAINTENANCE INSPECTED MAIN CABIN DOOR SEAL AND FOUND SERVICEABLE. CABIN PRESSURE SELECTOR PANEL REPLACED, AIRCRAFT GROUND RUN AND ABLE TO OBTAIN AND MAINTAIN MAXIMUM DIFFERENTIAL. AIRCRAFT RETURNED TO SERVICE. AIRCRAFT HAD PREVIOUS HISTORY OF PRESSURIZATION ISSUES IN AUTO MODE,  CABIN PRESSURE COMPUTER PREVIOUSLY REPLACED, (TC# 20060626006)
